| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient had blurred vision.The iol was exchanged for another lens.Clinical reason for explant mentioned as mechanical complication.Additional information has been requested, received and stated the iol was exchanged for another company lens.There was no patient harm.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The lens was returned in a specimen cup.Blood and solution was dried on the lens.The optic has and crack near the center followed by a deep scuff mark on the posterior side of the lens, in the shape of an instrument used to grasp the lens.The lens damage observed is typical of insertion and removal.Power and resolution testing could not be conducted due to the extensive optic damage.Qualified associated products were indicated.The product investigation could not identify a root cause for the reported complaint.Power and resolution testing could not be conducted due to the extensive optic damage.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.Information was provided that the company 23.5 diopter (1.50cyl), add power 2.2 & 3.2 lens model was replaced with a non-company 24.5 diopter lens.The manufacturer internal reference number is: (b)(4).